# SDR GLBA2001127

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 17,741 hours, 20,894 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Oil Press Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL FLUX IN FLIGHT.  RESECURED OIL PRESSURE SWITCH CANNON PLUG; ADDED 2 QTS OIL TO NR 2 ENGINE.  OP'S CHECKED GOOD.
